# SDR ASAA2023021541972

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,855 hours, 15,648 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AS WE STARTED TO TAXI, #2 ENG SHUTDOWN. GROUNDED - YES. PERFORMED B737-800 FIM 73-06 TASK 807. PERFORMED EEC BITE OF #2 ENGINE. NO FAULT NOTED. RAN #2 ENG AT GATE. NORMAL OPS.
